# SDR S2YA98018

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 310047001
- Condition: Cracked
- Location: Rt Engine Rgb
- Stage of operation: CR
- Nature of condition: K, J, Y
- Precautionary procedure: E

## Discrepancy

YYZ/GRR - FLT 1123 - DURING CRUISE, CREW NOTICED RED ANNUNCIATOR CAUTION ILLUMINATE, FOUND RT LOW OIL PRESS ANNUNCIATOR ILLUMINATED AND  REDUCED ENG POWER TO FLIGHT IDLE.  MONITORED OIL PRESS INDICATOR, OIL PRESS ON RT ENG DROPPED STEADILY.  FO INSP RT ENG AND NOTICED OIL COMING OUT FROM THE GAP BETWEEN SPINNER AND COWLING.  MONITORED OIL PRESS GAUGE WITH NO SIGNS OF OIL PRESS INCREASING, SHUT DOWN ENG.  DECLARED AN EMERGENCY.  AFTER UNEVENTFUL LANDING AT YXU, MAINT INSPECTED ACFT.  FND OIL RPESS LINE ELBOW HAD ONE BOLT BROKEN OFF AND OTHER SIDE OF ELBOW CRACKED.  MAINT REPLACED ELBOW, INSP CHIP DETECTOR, AND OIL FILTER, NO DISCREPANCIES NOTED.  OIL SERVICED, ENG LEAK CHECKED, RETURNED TO SERVICE.  (X)
